Se rendre au contenu
Sudafed PE Sinus Congestion Day + Night Maximum Strength Decongestant & Antihistamine Tablets with Phenylephrine HCl & Diphenhydramine HCl, Helps Nasal & Sinus Pressure & Congestion, 20 ct

Price:

47,91 CA$


Source Naturals Coral Calcium with Magnesium Capsules, 90 Capsules
Source Naturals Coral Calcium with Magnesium Capsules, 90 Capsules
84,43 CA$
84,43 CA$
MaryRuth Organics Toddler Vitamin C Drops | USDA Organic Vitamin C Liquid Drops for Toddler | Ages 1-3 Years | Vitamin for Immune Support & Overall Health | Vegan | Non-GMO | Gluten Free | 30 Servings
MaryRuth Organics Toddler Vitamin C Drops | USDA Organic Vitamin C Liquid Drops for Toddler | Ages 1-3 Years | Vitamin for Immune Support & Overall Health | Vegan | Non-GMO | Gluten Free | 30 Servings
658,33 CA$
658,33 CA$

Sudafed PE Sinus Congestion Day + Night Maximum Strength Decongestant & Antihistamine Tablets with Phenylephrine HCl & Diphenhydramine HCl, Helps Nasal & Sinus Pressure & Congestion, 20 ct

https://nutricity.ca/web/image/product.template/129293/image_1920?unique=06a3f54
(0 review)
9 sold in last 24 hours
  • 20-count of Sudafed PE Sinus Congestion Day + Night Maximum Strength Decongestant Medicine Tablets to temporarily relieve sinus pressure and sinus congestion for both day and night
  • Each multi-pack contains 20 tablets of nasal decongestant, with 12 Daytime and 8 Nighttime tablets for powerful symptom relief throughout the day and while you sleep
  • Each daytime and nighttime dose contains 10 milligrams of the nasal decongestant phenylephrine HCl per tablet and each nighttime dose also contains 25 milligrams per tablet of the antihistamine diphenhydramine HCl
  • Both formulas help relieve sinus pressure and sinus congestion, and nasal congestion due to the common cold, hay fever, or upper respiratory allergies. Nighttime tablets also relieve sneezing, runny nose, itchy, watery eyes and itchy throat or nose
  • From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum-strength formula can be used by adults and children 12 years and older for powerful symptom relief

47,91 CA$ 47.91 CAD 47,91 CA$ Toutes taxes comprises

Not Available For Sale

(2,40 CA$ / Unité(s))
3 people are viewing this right now

  • Expiry Date
  • Product Benefits
  • Item Dimensions L X W X H
  • Specific Uses For Product
  • Product Type
  • Item Weight
  • Brand
  • Ingredients

Cette combinaison n'existe pas.

Contactez-nous
Médicaments Sinus Medicine
Product Benefits See More, Respiratory Support, Fever Control, Throat Relief, Cold And Flu Control, Sinus Congestion, Pressure Relief, Nasal Congestion Relief
Ingredients Talc, Magnesium Ste, Titanium Dioxide, Polyvinyl Alcohol, Pregelatinized Starch, Microcrystalline Cellulose, Polyethylene Glycol, Powdered Cellulose, Modified Starch, Sodium Starch Glycolate, Fd&c Blue No. 1 Aluminum Lake, Fd&c Red No. 40 Aluminum Lake, Fd&c Yellow No. 6 Aluminum Lake, D&c Yellow No. 10 Aluminum Lake, Sudafed Pe Congestion (daytime)active Ingredient (in Each Tablet)phenylephrine Hcl 10 Mg Purposenasal Decongestantinactive Ingredients Carnauba Wax, Titanium Dioxide Sudafed Pe Congestion + Allergy (nighttime)active Ingredients (in Each Tablet)diphenhydramine Hcl 25 Mgphenylephrine Hcl 10 Mgpurposeantihistaminenasal Decongestantinactive Ingredients Carnauba Wax
Expiry Date Dec 2026
Item Dimensions L X W X H 0.64 X 4.56 X 2.88 Inches
Specific Uses For Product Sinus Pressure
Product Type Medication
Item Weight 0.04 Pounds
Brand Sudafed
  • Buy Two or More Offer

    Économisez 10 % lorsque vous achetez deux articles ou plus.

  • Next Purchase Offer
    Obtenez 5 % de réduction sur votre prochain achat.
  • Delivery Offer

    Profitez de la livraison gratuite sur les commandes de plus de CA$ 250.

  • Ships From(Canada)
    Les commandes sont traitées et expédiées depuis Toronto.
Delivery Detail
Estimate delivery times:12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Commande sécurisée garantie
Return Policy

Garantie de Retour de 30 Jours Achats soutenus par la confiance avec un support de retour de 30 jours.

Free Return Pickup
Retour gratuit disponible
Nous nous occuperons des retours depuis votre porte sans frais supplémentaires.

 

Get powerful relief from sinus pressure and sinus congestion with Sudafed PE Sinus Congestion Day + Night Maximum Strength Decongestant Tablets. From the #1 pharmacist recommended brand among oral OTC decongestants, this multi-pack contains both daytime and nighttime tablets for effective multiple symptom relief. Both the day and night formulas contain 10 milligrams of the nasal decongestant phenylephrine HCl to temporarily relieve sinus congestion and pressure, as well as nasal congestion due to the common cold, hay fever, or upper respiratory allergies. The nighttime decongestant medicine also contains 25 mg of the antihistamine diphenhydramine HCl per tablet, which works to temporarily relieve sneezing, runny nose, itchy, watery eyes and itchy throat or nose to help you sleep at night. This maximum strength medicine can be used by adults and children 12 years and older for powerful sinus pressure and congestion relief.

Informations importantes

Ingrédients

Sudafed PE Congestion (Daytime)Active ingredient (in each tablet)Phenylephrine HCl 10 mg PurposeNasal decongestantInactive ingredients carnauba wax, D&C yellow no. 10 aluminum lake, FD&C red no. 40 aluminum lake, FD&C yellow no. 6 aluminum lake, magnesium stearate, microcrystalline cellulose, modified starch, polyethylene glycol, polyvinyl alcohol, powdered cellulose, pregelatinized starch, sodium starch glycolate, talc, titanium dioxide Sudafed PE Congestion + Allergy (Nighttime)Active ingredients (in each tablet)Diphenhydramine HCl 25 mgPhenylephrine HCl 10 mgPurposeAntihistamineNasal decongestantInactive ingredients carnauba wax, FD&C blue no. 1 aluminum lake, magnesium stearate, microcrystalline cellulose, modified starch, polyethylene glycol, polyvinyl alcohol, powdered cellulose, pregelatinized starch, sodium starch glycolate, talc, titanium dioxide

Directions

Sudafed PE Congestion (Daytime)Do not take the day and night tablets at the same time.Do not take more than a total of 6 tablets in a 24-hour period.Take only as directed.Important: Read all product information before using. Keep box for important information.adults and children 12 years and over take 1 tablet every 4 hours do not take more than 6 tablets in 24 hourschildren under 12 years ask a doctorOther information store between 20-25 DegreeC (68-77 DegreeF) Sudafed PE Congestion + Allergy (Nighttime)adults and children 12 years and over take 1 tablet every 4 hours do not take more than 6 tablets in 24 hourschildren under 12 years ask a doctorOther information store between 20-25 DegreeC (68-77 DegreeF)Questions or comments? call 1-888-217-2117 (toll-free) or 215-273-8755 (collect)

Avertissement juridique

Les énoncés concernant les suppléments alimentaires n'ont pas été évalués par la FDA et ne sont pas destinés à diagnostiquer, traiter, guérir ou prévenir une maladie ou un état de santé.

Dimensions du produit

0.64 x 4.56 x 2.88 inches; 0.64 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products